Updated 4 months ago

Mediterranean Cruise on Norwegian Escape with stops in Italy, Spain, and France for 10 days

2.013€

About this cruise

Embark on a 10-day cruise adventure in the Mediterranean. Departing from Civitavecchia on the Norwegian Escape ship, you will have the chance to discover enchanting destinations in Italy, Spain, and France.

Cabin Prices

The cruise price at the top of the page (2.013€) is listed for the accommodation of one person in a double cabin. To get the total cabin cost, multiply this price by two. All subsequent prices are listed for the entire cabin and do not require additional multiplication.

All prices presented on this website are approximate and do not constitute a public offer. For precise price information, please contact the service provider.

Single Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
24/09/2024 - 03/10/2024 2.410€ 4.560€ 5.340€ 5.320€

Double Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
24/09/2024 - 03/10/2024 4.030€ 4.970€ 5.750€ 5.730€

Cabin Price for Two Adults with One Child

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
24/09/2024 - 03/10/2024 4.190€ 5.130€ 5.910€ 5.890€

Cabin Price for Two Adults with Two Children

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
24/09/2024 - 03/10/2024 4.350€ 5.290€ 6.070€ 6.050€

Cruise Route

Day 1: Civitavecchia (Rome), Italy. Departure time: 19:00. The Italian capital Rome is also called "the Eternal City", because the pulsating metropolis still harbors valuable, world-famous treasures from antiquity. The most important attractions of the city include the "Baths of Caracall.

Day 2: Naples, Italy. Arrival time: 06:30. Departure time: 17:00. Duration of port stay: 10 hours 30 minutes. The city is of Greek origin and belonged to the Norman Kingdom of Sicily in the 11th century. From 1282 until the founding of Italy in 1861, it was the capital of the Kingdom of Naples. Worth seeing is the Piazza Garibaldi (main square of Naples in front of the central train station with the Garibaldi monument, Via Umberto I with many shops, fruit and fish markets, and street vendors everywhere); the old town districts (with the harbor, the Porta Capuana city gate, the Francis church, the town hall, the Umberto I gallery); the former royal palace Palazzo Reale.

Day 3: Cagliari (Sardinia), Italy. Arrival time: 09:00. Departure time: 16:00. Duration of port stay: 7 hours. Cagliari is the capital of Sardinia and also the largest and oldest city on the island (dating back to the 8th century BC). It was founded by the Phoenicians and is located in the south of the island. Places of interest: Castle of Karalis from the 13th century, National Archaeological Museum and "Siamese Cardu" Mus.

Day 4: Palma (Mallorca), Balearic Islands. Arrival time: 12:00. Departure time: 23:00. Duration of port stay: 11 hours. The port of Palma de Mallorca can accommodate eight cruise ships at the same time. These can dock at the northwest or southwest quays as well as the West Pier. The city center is located about 6 to 7 km from the West Pier and about 5 km from the northwest or southwest quay. A shuttle service is offered, which costs around €9 per person. However, you can also reach the city center of the capital of the Balearic Islands by bus. Palma de Mallorca forms an economic and cultural center of Mallorca. In the 13th and 14th centuries, the city developed into an important trading center in the western Mediterranean region. Trade brought the city wealth and prestige. Most of the major historical buildings in Mallor.

Day 5: Ibiza (Balearic Islands), Spain. Arrival time: 07:00. Departure time: 18:00. Duration of port stay: 11 hours. Ibiza is the westernmost island of the Balearic Islands belonging to Spain in the western Mediterranean. Together with the southern island of Formentera and the smaller surrounding islets, it forms the so-called Pityusen group. Ibiza itself has a lot to offer: sun, sea, beautiful sandy beaches, magnificent landscapes, and the center of Ibiza Town with its.

Day 6: Barcelona, Spain. Arrival time: 05:00. Departure time: 17:00. Duration of port stay: 12 hours. The city is a successful blend of tradition and modernity. Here you can find both historical buildings from the Middle Ages and modern architecture. Barcelona is considered the most important economic center of Catalonia. In terms of culture, the Mediterranean metropolis has a lot to offer, including the Picasso Museum, the Museum of Modern Art, and the National Art Museum of Catalonia. In the Gothic old town "Barri Gotic" you will find the Cathedral "La Seu" from the 13th century. However, the symbol of Barcelona is the church "Sagrada Familia", designed by Antonio Gaudí. Barcelon.

Day 7: Palma (Mallorca), Balearic Islands. Arrival time: 07:00. Departure time: 15:00. Duration of port stay: 8 hours. The port of Palma de Mallorca can accommodate eight cruise ships at the same time. These can dock at the northwest or southwest quays as well as the West Pier. The city center is located about 6 to 7 km from the West Pier and about 5 km from the northwest or southwest quay. A shuttle service is offered, which costs around €9 per person. However, you can also reach the city center of the capital of the Balearic Islands by bus. Palma de Mallorca forms an economic and cultural center of Mallorca. In the 13th and 14th centuries, the city developed into an important trading center in the western Mediterranean region. Trade brought the city wealth and prestige. Most of the major historical buildings in Mallor.

Day 8: Cannes, France. Arrival time: 10:00. Departure time: 20:00. Duration of port stay: 10 hours. The city of Cannes, with its 70,000 residents, is located on the French Riviera in the south of France. Every year in mid-May, the world-famous Cannes Film Festival takes place here, attended by all the big names in the industry. Another highlight of the city is the magnificent promenade called "Boulevard de la Croisette," lined with palm trees and adorned with flowers. Due to the numerous festivals, regattas, races, flower parades, and many other spect.

Day 9: Livorno (Florence), Italy. Arrival time: 06:00. Departure time: 19:00. Duration of port stay: 13 hours. Livorno is about 20 km away from Pisa. With its 180,000 inhabitants, the city is the second largest in Tuscany. Through the "Fossi Medici" (Medici Canals), the canals of the so-called new Venice, which connect the fortress with the port, you can reach the "Piazza Grande" with the cathedral of "San Francesco". Along the "Viale Italia" you can walk to the Ter.

Day 10: Civitavecchia (Rome), Italy. Arrival time: 06:00. The Italian capital Rome is also called "the Eternal City", because the pulsating metropolis still harbors valuable, world-famous treasures from antiquity. The most important attractions of the city include the "Baths of Caracall.